Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Diarrhoea, vomitting, loss of apetite, bloating, passed white stools. Having light vaginal bleeding. Suggestions?

I had caught what I thought was a stomach virus a few days ago. I had about 2/3 days of diareah and vomiting an loss of appetite . I had just been feeling better this morning but noticed I was feeling bloated and have very light vaginal bleeding . I thought it wa my period until this afternoon. I am very light headed have pain in my lover abdomen and chest and back. Also, I have just had a movement of very light almost white poo. I m 20years old and weigh 98lbs prior to getting sick now I m down about 4/5lbs.
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response

Thank you for the query.

White stool is most likely caused by lack of bile in the stool. Usually it happens when the bile ducts get obstructed by gallstones. Such obstruction can cause also vomiting, lack of appetite and other gastrointestinal symptoms.
You definitely should visit your doctor and have blood work, liver tests (AST,ALT,GGTP,AP), bilirubin, amylase, urine amylase, urine analysis and abdominal ultrasound performed. If the bile ducts are obstructed, you should have ERCP procedure which should cure this condition.
Vaginal bleeding should be verified by gyneacologist, but after ruling out bile ducts obstruction.

Hope this will help.
Answered: Sun, 24 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor